Dr. Adel Khalfallah

DEPARTMENT OF MATHEMATICS AND STATISTICS
KING FAHD UNIVERSITY OF PETROLEUM & MINERALS
DHAHRAN 31261, SAUDI ARABIA

 

Phone: + 966-3-860 3798

Office:  B#5 201-5

Email: khelifa@kfupm.edu.sa


                                                                

                                                                                            [CV]                        [Teaching]                     [Office Hours]

 


Position:                   Assistant Professor

                                    Habilitation (HDR) in Mathematics, University of Monastir, Tunisia, 2011

Education:              Ph.D. in Mathematics, Institut Fourier, France, 2001.

                                    M.Sc. in Mathematics, Institut Fourier, France, 1997.

                                    B.Sc. in Mathematics, University of Monastir, Tunisia, 1996


Research Interests

·          Nonstandard Analysis

·         Almost complex manifolds

·         Hyerbolicity of complex spaces


Publications

1)    A.Khalfallah, L'espace des modules des variétés hyperboliquement plongées, C. R. Acad. Sci. Paris, Ser I 235, (2002) 237-242.

 

2)    A. Khalfallah, The moduli space of hyperbolic compact complex spaces, Math. Z. (2007) Volume 255, Number 4, 691-702.

 

3)    A. Khalfallah and F. Haggui, Hyperbolic embeddedness and extension-convergence theorems of J-holomorphic curves, Math. Z. Vol. 262, Issue 2 (2009) Page 363-379.

 

4)    A. Khalfallah and F. Haggui, Extension and convergence theorems of Pseudoholomorphic maps, Osaka J. Math. (2009) Vol. 46 No.3 821-844

 

5)    A. Khalfallah and F. Haggui, Some characterizations of hyperbolic almost complex manifolds, Ann. Pol. Math. (2010) Vol. 97 (2) 159-168.

 

6)    A. Khalfallah and S. Kosarew, Complex Spaces and Nonstandard Schemes, J. Logic and Analysis, paper 9 (2010) 1-60

 

7)    A. Khalfallah and F. Haggui, Normal pseudoholomorphic curves, Ann. Pol. Math. vol. 101, no. 1, pp. 55-65, (2011)

 

8)    A. Khalfallah, Hyperbolic embeddablity of locally complete almost complex submanifolds,  C. R. Math. Acad. Sci. Paris 349, no. 5-6, pp. 259-262, (2011)

 

9A. Khalfallah, New Nonstandard topologies, accepted in Monat. Math 2013